# SDR UIEA2024080800797

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 106,961 hours, 20,742 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT MLG TRUNNION BACKUP STRUCTURE, WITH EVIDENCE OF THE LEAK HYDRAULIC.( LEFT MLG TRUNNION BACKUP STRUCTURE LINE WAS INSTALLED CORRECTLY IAW AMM 32-11-01-404-056, REV 142, APR 22, 2024; TORQUE APPLIED 270 IN-LB, S/N 0422127314, DATE 29-AUG-2024. CHECK FOR LEAKS WAS PERFORMED, NO LEAKS FOUND. NO FURTHER DEFECTS NOTED )
